# SDR ASAA0240166

- Difficulty date: March 22, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 65C1612938
- Condition: Cracked
- Location: Radar Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND RADAR MOUNT SHELF CHANNEL IS CRACKED AT BS 204.  REPAIRED IAW SRM.  (M)
